BibTeX record journals/jsa/PerkowskiJZ01

download as .bib file

@article{DBLP:journals/jsa/PerkowskiJZ01,
  author       = {Marek A. Perkowski and
                  Lech J{\'{o}}zwiak and
                  William Zhao},
  title        = {Symbolic two-dimensional minimization of strongly unspecified finite
                  state machines},
  journal      = {J. Syst. Archit.},
  volume       = {47},
  number       = {1},
  pages        = {15--28},
  year         = {2001},
  url          = {https://doi.org/10.1016/S1383-7621(00)00038-2},
  doi          = {10.1016/S1383-7621(00)00038-2},
  timestamp    = {Tue, 19 May 2020 15:55:02 +0200},
  biburl       = {https://dblp.org/rec/journals/jsa/PerkowskiJZ01.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}